REAL

Ramsey number of a connected triangle matching

Sárközy, Gábor and Gyárfás, András (2016) Ramsey number of a connected triangle matching. JOURNAL OF GRAPH THEORY, 83 (2). pp. 109-119. ISSN 0364-9024

[img]
Preview
Text
1509.05530.pdf

Download (171Kb) | Preview
Item Type: Article
Uncontrolled Keywords: Graph theory; Vertex disjoint; Ramsey numbers; Matchings; Connected graph; 2-color; GEOMETRY; triangle matching; Ramsey; PATHS; hypergraphs; GRAPHS; cycles; BLOW-UP LEMMA
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA166-QA166.245 Graphs theory / gráfelmélet
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 21 Dec 2016 12:05
Last Modified: 21 Dec 2016 12:05
URI: http://real.mtak.hu/id/eprint/43728

Actions (login required)

View Item View Item